Nuromol Tablets 24

Nuromol Tablets contain a combination of Paracetamol and Ibuprofen to provide effective pain relief.

$12.25 AUD

or 4 interest-free installments of $3.06 AUD by

Add to wishlist
Add quantity

General Information

Shipping Information

General Information: Nuromol Tablets contain a combination of Paracetamol and Ibuprofen to provide effective pain relief.

Features:

  • Provides relief from pain caused by headache, sinus, toothache, back pain, period pain, muscular pain and arthritis.
  • Double action pain relief.
  • Perfect for patients who can't use Codeine.

Warnings:

  • Not suitable for children under the age of 12.
  • Do not combine with any other Paracetamol or Ibuprofen containing medications.
  • Not suitable for use in pregnancy or breastfeeding.

ALWAYS READ THE LABEL

Active Ingredients:

  • Paracetamol 500mg
  • Ibuprofen 20mg

Directions:

  • Take 1 or 2 tablets with a glass of water up to 3 times a day.
  • Maximum 6 tablets in 24 hours.

Australia:

Flat Rate: $9.95 for all orders Australia-wide.

Free Shipping on all orders over $99 and under 5kg in weight

Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley

(2-3 business days)

Orders over 5kg: $9.95 + $1 per kg.

Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 5-7 days from lodgement with Australia Post.

International:

All international orders are shipped via Australia Post International Standard

Proceed through the checkout for a shipping quote.

Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes

Transit Time: 3-10 working days, excluding customs.

Please read our full international shipping policy HERE

Customer Reviews

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)